Skip to Main content Skip to Navigation
Journal articles

On the isotropic constant of random polytopes

Document type :
Journal articles
Complete list of metadatas

https://hal-upec-upem.archives-ouvertes.fr/hal-00795416
Contributor : Olivier Guédon <>
Submitted on : Thursday, February 28, 2013 - 10:09:35 AM
Last modification on : Thursday, March 19, 2020 - 12:26:02 PM

Identifiers

  • HAL Id : hal-00795416, version 1

Citation

Nikolaos Dafnis, Apostolos Giannopoulos, Olivier Guédon. On the isotropic constant of random polytopes. Advances in Geometry, De Gruyter, 2010, 10 (2), pp.311-322. ⟨hal-00795416⟩

Share

Metrics

Record views

205